# SDR DALA2018021200835

- Difficulty date: January 28, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,589 hours, 23,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122115
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  A DENT WAS FOUND ON THE FRAME AT BS 500 BETWEEN STRINGERS 25 - 26L.  REPAIRED THE FRAME IAW ERA 565385-14.
